MAUDE Adverse Event Report: MEDTRONIC IRELAND ONYX FRONTIER; CORONARY DRUG-ELUTING STENT

MEDTRONIC IRELAND ONYX FRONTIER; CORONARY DRUG-ELUTING STENT
Model Number ONYXNG35015UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure involving two onyx frontier coronary drug eluting stents, it was reported that one onyx frontier stent dislodged within a 6f launcher guide catheter and one onyx frontier stent deformed right out of the hoop.The onyx frontier stent that dislodged in the guide catheter was inspected prior to use with no issues noted.There was no difficulties noted when removing the protective sheath/stylette.The stent was inspected post removal of the protective sheath with no issues noted.The lesion was pre-dilated.The lesion being treated was non calcified.The 6f launcher guide catheter was in the patient's vessel when the stent became dislodged within the guide.The dislodged stent was removed.There were no issues reported with the guide catheter and the guide catheter was not believed to have caused or contributed to the stent dislodgement.The inflation device remained on neutral pressure during delivery of the device.No resistance was noted when advancing the device to the lesion.The onyx frontier stent that deformed right out of the hoop was inspected after removal of the protective sheath and strut deformation was observed.There was no damage noted to the packaging.There were no difficulties noted when removing the device from the hoop.There was no resistance noted when removing the protective sheath.The protective sheath was not gripped on the most distal end of the sheath during removal from over the stent/balloon.The stent was handled directly post removal of the protective sheath.The deformed onyx frontier stent was not used in the patient.Negative prep was not performed on both devices.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Product analysis summary: the device was returned to medtronic for evaluation.The stent was not present on the balloon and did not return for analysis.The balloon folds remained intact with crimp impressions were visible on the exposed balloon surface.No other damage evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ONYX FRONTIER
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25238839
Report Number9612164-2026-02630
Device Sequence Number18513992
Product Code NIQ
UDI-Device Identifier00763000511562
UDI-Public(01)00763000511562(17)281214(10)0013192802(20)01
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONYXNG35015UX
Device Catalogue NumberONYXNG35015UX
Device Lot Number0013192802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown